Cart (Loading....) | Create Account
Close category search window
 

Periods of interleaved and nonuniformly decimated sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Golic, J. ; Sch. of Electr. Eng., Belgrade Univ., Serbia

Periods of interleaved and nonuniformly decimated integer sequences are analyzed. A characterization of the period of an interleaved sequence in terms of the constituent periodic integer sequences is first derived. This is then used to generalize the result of Blakley and Purdy (1981) on the period of a decimated integer sequence obtained by a periodic nonuniform decimation. The technique developed and results may be interesting for analyzing the period of various pseudorandom sequences, especially in stream cipher and spread-spectrum applications

Published in:

Information Theory, IEEE Transactions on  (Volume:44 ,  Issue: 3 )

Date of Publication:

May 1998

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.